I've got a scabby rash on both sides of my

Patient

Q: I've got a scabby rash on both sides of my butt cheeks it hurts to sit down on them and when i pic at em they bleed or puss comes out and i just started using acne wash and they are on both sides of my cheesk and lower thighs

Doctor

A:   Hello. Welcome to ask the doctor.
I understand your concern.

As per details, it seems that you are suffering from a condition called Folliculitis. It is bacterial infection of skin involving the hair follicle.
In such cases, I prefer to advise topical antibiotic cream like mupirocin 2 percent over the affected area.
If severe, oral antibiotics are also given like cloxacillin.
Get your blood sugar levels done.
Visit your doctor so that he can examine you and give you a prescription.
You can share my opinion with him.

I hope it helps.
Stay healthy

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews